MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404462
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient presented with pain and was not satisfied with this inflatable penile prosthesis (ipp) tenacio pump.The patient stated that it is more difficult to inflate and bulkier than the ms pump.Therefore, a revision surgery was performed to remove and replace the component.No additional patient complications were reported.

Brand Name
AMS 700? CXR TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22122658
Report Number2124215-2025-35767
Device Sequence Number7157124
Product Code JCW
UDI-Device Identifier00191506021511
UDI-Public(01)00191506021511(17)260927(10)1100599204
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2026
Device Model Number72404462
Device Catalogue Number72404462
Device Lot Number1100599204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/02/2025
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1100621179
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale